Aleve Overdose?

Answer

An Aleve overdose is possible if you continue to take too much per dosage or too many doses in a day. See a doctor if you truly have taken way too much Aleve. This may cause severe stomach problems.
Q&A Related to "Aleve Overdose?"
Not Medical Advice: Overdose symptoms of taking Aleve may include nausea, vomiting, stomach pain, confusion, drowsiness, black or bloody stools, coughing.MORE? report this answer.
http://www.kgbanswers.com/what-are-effects-of-an-a...
Contact 1-800-222-1222 (the American Association of Poison Control Centers), your local poison control center, or emergency room immediately. Symptoms may include decreased urination
http://www.drugs.com/CDI/ALEVE.HTML
I havea broken tooth which is severly infected an painful to no end. Currently I am taking 4 aleeve every 5 hours with Motrin or advil every 2 hours , pain goes away no side affects
http://wiki.answers.com/Q/What_can_an_overdose_of_...
Possible side effects of Aleve are constipation; diarrhea; dizziness;
http://www.chacha.com/question/what-happens-if-you...
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2014 Ask.com